# SDR 9JLA2014040906794

- Difficulty date: April 1, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N905AC
- Make and model: Cessna 560XL
- Aircraft serial: 5605496
- Aircraft time: 3,715 hours, 2,524 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: 071015480100
- Part serial: 58315149
- Condition: Failed
- Location: Tcas
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE TCAS SYS FAILED TEST IN FLIGHT & REVEALED FAULT WITH THE LOWER ANTENNA.  THE LOWER ANTENNA WAS REPLACED WITH A TESTED ANTENNA.  FUNCTIONAL TEST SATISFACTORY.
